MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DRY DOC MACHINE

C.R. BARD, INC. (COVINGTON) -1018233 DRY DOC MACHINE
Catalog Number DD15
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Codes Abrasion (1689); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient said she¿s been having problems with the purewick.She said there are spots of blood on the wick, her labia feels abraded and sore, and it feels like the wick is suctioning on her labia, pinching it.She has spoken with her doctor about this.No medical intervention reported.Per follow up on (b)(6) 2020, the customer felt like the suction was higher on the dry doc, she has now switched to silicone wicks.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.A labeling review was not completed as this failure would most likely not be caused by the user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the patient said she¿s been having problems with the purewick.She said there are spots of blood on the wick, her labia feels abraded and sore, and it feels like the wick is suctioning on her labia, pinching it.She has spoken with her doctor about this.No medical intervention reported.Per follow up on 21jan2020, the customer felt like the suction was higher on the dry doc, she has now switched to silicone wicks.No medical intervention reported.

Brand Name
DRY DOC MACHINE
Common Device Name
DRY DOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9654832
Report Number1018233-2020-00707
Device Sequence Number2511382
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1